# SDR UIEA2023011500043

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 1045
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZONTAL STABILIZER, INBOARD PCA FREEPLAY OUT LIMIT.( PCA WAS REPLACED AND THE PCA INPUT ROD WAS ADJUSTED PER AMM 27-31-05-424-027 REQUIREMENTS)
